# SDR ABXA9500952

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991560013AX
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND PANEL 110 SUPPORT ANGLE CRACKED.  FABRICATED AND INSTALLED NEW ANGLE IAW PFEA NR PFE-D953-10918 AND DC-9 SRM 51-30-5.
